# SDR CALA0600270

- Difficulty date: July 26, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N17345
- Make and model: Boeing 7373T0
- Aircraft serial: 23583
- Aircraft time: 58,512 hours, 26,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6562125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 28R CORRODED IN A/C BAY AT STA 520.  THE CORRODED SECTION WAS CUT OUT AND A NEW SEGMENT WAS INSTALLED IAW SRM 53-60-12, REPAIR 3, FIGURE 201, PAGE 201.
